New three-soliton solutions to (2+1)-dimensional Nizhnik-Novikov-Vesselov equations with variable coefficients
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (9): 090204     doi:10.7498/aps.62.090204
GENERAL Current Issue| Archive| Adv Search  |   
New three-soliton solutions to (2+1)-dimensional Nizhnik-Novikov-Vesselov equations with variable coefficients
Xu Lan-Lan1 2, Chen Huai-Tang1 2
1. School of Science, Linyi University, Linyi 276005, China;
2. Department of Mathematics, Shandong Normal University, Jinan 250014, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn